# SDR FDEA201401150102

- Difficulty date: January 15, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 90,494 hours, 30,541 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AFTER BLOCK OUT, ACFT WENT TO SINGLE LAND 1, NO AUTO LAND.  RELEASED FOR SERVICE IAW MEL 22-10-03 CATEGORY C.  AUTO LAND SYS INOPERATIVE.
